# SDR REXA2019061200846

- Difficulty date: May 10, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 22,875 hours, 23,005 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 3L ATTACH ANGLE CRACKED AT FS 280.  REMOVED AND REPLACED THE ATTACH ANGLE IAW SRM 51-42-21 AND 51-42-06.
